# SDR DALA2021092005577

- Difficulty date: September 18, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 68,147 hours, 31,402 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 FRAME 16LH HAS CRACK INDICATION IN HOLES #1 AND #3 STOP FITTING #7. CRACKS ARE IN THE INTER COSTAL ONLY. CORRECTIVE ACTION: REPAIRED PER ERA 593627-14AD REV A. (7960768)
